Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the maximum does of dosulepin? Can it be taken with any others drugs?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 660 Questions
what is the maximan does of doulepin and what should you not take with it i take alot of drugs iwiil name them omeprazolettwo 2daily 1 daly atovastatin 1 daley asprin 1 daley rampril 6tegratol 12 0.5rivotril 1 5mg nitrazipam 1daily atenalol 225mg d
i all so take isosorbide iyou to 20 mg but now take 40 mg i take 20 mg 8am 20 mg at 4 pm i go to bed at 8.00 ifind i dont sleep as well can they interact with my sleep
Posted Wed, 20 Feb 2013 in Medicines and Side Effects
Answered by Dr. Arnab Maji 7 hours later
Thanks for your query.
Probably the drug name will be dosulepin. The maximum dose you can take 300 mg/day after which adverse reactions will appear.
You are also suffering from ischaemic heart disease and the drugs mentioned by you have no interaction with dosulepin.
Dosulepin can cause insomnia. Therefore they can interact with your sleep.
If you want to know more about dosulepin you can write back to me.
Dr Arnab Maji
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor